advertisement

Childhood-diseases

Question
Posted by: Lucfan | 2006/10/30

Q.

rash on private part

My daughter of 19 months old was teething two weeks back and had an ear infection. I toke to the doctor and she was given antibiotic, Nurofen, epamped, etc and some other pill for preventing antibiotic reacting but she still got a rash in her private part. The rash doesn't go away please help and its inch

Expert's Reply

A.

Paediatrician

This is a candida rash caused by the recent antibiotic treatment. She must have Nystatin Drops by mouth 1ml 4 times a day for 5 days. Treat her vaginal rash twice daily with Nystatin Cream. Also give her a probiotic such as Reuteri drops daily for 2 weeks.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
user comments

C.

Posted by: Natasja | 2006/10/31

My boy also had a rash aftersome biotics,the Pead have me Nasticid,and it works like a bom!!Even for nappy rash!!

Reply to Natasja
Posted by: Ursh | 2006/10/30

Go and get gyno dactarin, it used by adult ladies that have yeast infections and it works. Use it on her, and see if there is a difference. Her "rash" is probably caused by the medicine. to help with the itch bath her in salt water. another solution is yogurt as it has a natural healing quality. i hope you have success

Reply to Ursh

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.